MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4, SHORT NECK; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4, SHORT NECK; CEMENTLESS HIP STEM
Catalog Number 01.12.24SN
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 november 2019.Lot 156134: 25 items manufactured and released on 06-apr-2016.Expiration date: 2021-03-23.No anomalies found related to the problem.To date, 30 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director.3 years after primary cementless dm tha a significant subsidence of the stem is recorded.We have no evidence of the postoperative situation nor do we know when the subsidence supposedly occurred.A late subsidence of this dimension, in absence of traumas, fractures, pathological situations is extremely rare and to us inexplicable.With the information at hand, we are unable to offer a cause for the event.
 
Event or Problem Description
The patient came in, 2.5 years after primary surgery, complaining of instability due to a subsided stem.The cause of the subsided stem is unknown.The surgeon revised the stem, head, and liner and the surgery was completed successfully.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4, SHORT NECK
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9393526
Report Number3005180920-2019-01007
Device Sequence Number19510022
Product Code LZO
UDI-Device Identifier07630030802645
UDI-Public07630030802645
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2021
Device Catalogue Number01.12.24SN
Device Lot Number156134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;